MAUDE Adverse Event Report: REMEDA AB LOADING CAR

REMEDA AB LOADING CAR
Model Number 15966-03
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris technician performed an inspection of the loading car and it was found that there was a "sharp edge" on the bottom side of the metal frame.A 3-year complaint review indicates this to be an isolated event.Steris has offered to file down the sharp edges on the loading car; we are pending the user facility's decision regarding the repairs.A follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that an employee bumped their fingers into the bottom side of the metal frame of their loading car after placing a tray on the shelf.As a result the employee obtained a cut on two of their fingers; the employee received stitches and a bandage.The employee returned to work the same day.
 
Additional Manufacturer Narrative
In lieu of repairs, the user facility has received replacement loading cars.No additional issues have been reported.

Brand Name
LOADING CAR
Common Device Name
LOADING CAR
Manufacturer (Section D)
REMEDA AB
transportvagen 8
halmstad, halland 30272
SW  30272
MDR Report Key17367493
Report Number3013300766-2023-00001
Device Sequence Number15304949
Product Code FLE
UDI-Device Identifier07350109400069
UDI-Public07350109400069
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
Report Date (Section F) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15966-03
Device Catalogue Number1596603
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/22/2023
Event Location Hospital
Date Report to Manufacturer05/03/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date01/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/20/2023